# SDR 2004F00250

- Difficulty date: January 5, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Backed Out
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

LOSS OF STEERING DURING LINING UP FOR TAKEOFF RETURNED TO GATE.  FOUND APEX PIN BACKED OUT OF STEERING KNUCKLE.  INSTALLED APEX PIN AND OPS CHECK SYSTEM PER 32-51. INSPECTED AREA AND FOUND NO FURTHER DAMAGE A/C RETURNED TO SERVICE.  (M)
